advertisement
Question
Posted by: MADNESS | 2008/01/30

TLE / BI-POLAR NOT TAKING MEDS

Hi Doc,

I would like to know what the inplications are or would be if I don't take my medication.
I have run into financial difficulty recently and cannot afford any of my meds. They are Lamictin (400mg per day, Cymbalta (60mg per day), noxidem (20mg at night).
The Cymbalta finished 2 weeks ago, Noxidem a week ago and Lamictin two days ago.
I am already having memory problems (as before the meds), i can hear my eyes movement in my hesd, my head twitches impulsively, and my head or brain feels very strange and shaky hands and fingers, etc.
Please can you advise me as to what to expect and how importand it is to be on meds. I have Bi-polar and TLE.

Thank you,
Madness

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If there is ANY issue about affordability of meds, you MUST discuss this with your doc from the start, so he can consider using meds with generic versions (equivalent but cheaper). I think Noxidem is a generic, and is a sleeping med, which you might not find essential. I have no idea why so many docs insist on prescribing Cymbalta, as I have yet to be convinced that it has any major advantage over other available and much cheaper meds of similar effectiveness. I think there is a generic form of Lamictin available. The Lamictin would be important for the TLE and the Bipolar disorder --- but because so much of the right answer to your question depends on details only your own shrink would know, I advise you to see him again as soon as possible, and discuss the cost factor and medicine alternatives. <br>And guys, this is a free service --- we ABSOLUTELY CANNOT EVER provide urgent replies --- for that you should always consult your own doctor, we cannot be equipped to handle emergencies.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: madness | 2008/01/30

I urgently need an answer on this, or if someone can let me know where to post my question.
I would really grateful

madness

Reply to madness

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement